# SDR AALA201906199029

- Difficulty date: June 10, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 49,451 hours, 31,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D5347646000000
- Condition: Corroded
- Location: Frames 53-54
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT FLOOR TRANSITION ANGLE BETWEEN FR 53 AND FR 54 AT S38R. REPLACED TRANSITION ANGLE PER SRM 51-42-11.
